Alert archive / Minnesota / Special Weather Statements in 2015
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 9, 2015, 8:54 PM CDT for Steele County, Waseca County, Minnesota. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2015, 8:54 PM CDT (01:54 UTC)
- Expired
- Jun 9, 2015, 9:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Twin Cities, MN
Counties Steele County, MN, Waseca County, MN
The radar
The Minneapolis radar (KMPX), 85 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 750 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 2621 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
107
WWUS83 KMPX 100154
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
854 PM CDT TUE JUN 9 2015
MNZ076-083>085-100230-
WASECA-LE SUEUR-BLUE EARTH-STEELE-
854 PM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL STEELE...
NORTHEASTERN BLUE EARTH...WASECA AND SOUTH CENTRAL LE SUEUR
COUNTIES...
AT 854 PM CDT...A STRONG THUNDERSTORM WAS OVER SMITHS MILL...OR 10
MILES EAST OF MANKATO...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MANKATO...NORTH MANKATO...WASECA...EAGLE LAKE...JANESVILLE...MADISON
LAKE...ST. CLAIR...ELYSIAN...PEMBERTON...WALDORF...OTISCO AND LEMOND.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 35 AND 39.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4418 9402 4419 9401 4420 9403 4421 9403
4431 9379 4401 9315 4384 9369 4385 9371
TIME...MOT...LOC 0154Z 314DEG 34KT 4415 9379
$$
ADLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 9, 6:51 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 9, 6:51 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 651 PM CDT TUE JUN 9 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 332 PM CDT TUE JUN 9 2015 TONIGHT AND WEDNESDAY...SFC ANALYSIS THIS AFTN PUTS THE WMFNT NEARLY ALIGNED WITH THE MINNESOTA RIVER IN SWRN MN WHILE ITS ASSOCIATED CDFNT IS PROGRESSION SEWD THRU THE CENTRAL DAKOTAS. THE WARM BUBBLE IS SLOWLY TRUDGING EWD...BRINGING TEMPS ARND 90 INTO SWRN MN ALREADY AND LIKELY INTO E-CENTRAL AND S-CENTRAL MN BEFORE THE DAY/S END. IN CONJUNCTION WITH THE PROGRESSION OF THE WARMER AIR AND THE CDFNT... MODEST INSTABILITY /SBCAPE IN THE 1000-1500 J/KG RANGE/ AND DECENT BOTH LOW- AND MID-LVL LAPSE RATES PLUS PLENTY OF INSOLATION LOOKS LIKE ENOUGH TO LEAD TO AT LEAST ISOLD...IF NOT SCTD...CONVECTION LATER THIS AFTN AND EVE. CONVECTIVE TEMPS ARE IN THE LOW 90S AND THIS LOOKS TO BE JUST BARELY MET SO FOLLOWING A COMBINATION OF THE HOPWRF/HRRR/WRF-ARW PUTS A BAND OF SHWRS/TSTMS PROGRESSING ESEWD THRU THE AREA BETWEEN 22Z-04Z. THERE IS ALSO THE OUTSIDE SHOT AT SEEING A FEW STRONG/SEVERE TSTMS GIVEN THE STORM FORMATION TIMING AT THE HEIGHT OF PEAK HEATING AND THE LACK OF LOW-LEVEL MOISTURE WITH STEEP LAPSE RATES...LARGE HAIL AND/OR DMGG WINDS WILL BE A CONCERN. DUE TO UNCERTAINTY IN THE TIMING AND PLACEMENT...AM STILL CARRYING POPS IN THE LOW-MID CHC RANGE FOR CENTRAL-ERN PORTIONS OF THE WFO MPX CWFA...ENDING LATE THIS EVE. THE CDFNT LOOKS TO PUSH THRU MUCH IF NOT THE ENTIRE CWFA BY 06Z AND THIS WILL BE FOLLOWED BY A MUCH DRIER AND COOLER HIGH PRES AIRMASS FOR DURG THE DAY ON WED. H85 TEMPS DROP FROM THE LOW 20S DEG C THIS AFTN TO THE MID TEENS DEG C TMRW...AND WITH PLENTY OF SUN FOR TMRW THIS WILL RESULT IN HIGHS DROPPING FROM THE UPR 80S TO LWR 90S TDA TO THE UPR 70S TO LWR 80S WED. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 332 PM CDT TUE JUN 9 2015 MAIN CONCERN CONTINUES TO BE THE STRONG SYSTEM THURSDAY/THURSDAY NIGHT ACROSS IOWA AND SOUTHERN MN WHICH LOOKS TO BRING COPIOUS AMOUNTS OF RAIN TO THAT REGION. AT THIS TIME...STILL FORECASTING 2 TO 4 INCHES OF RAINFALL ACROSS FAR SOUTHERN MN ALONG THE I-90 CORRIDOR. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. A STRONG SHORTWAVE WILL EJECT OUT OF THE ROCKY MOUNTAIN AREA AND MOVE THROUGH THE UPPER MIDWEST FROM THURSDAY THROUGH FRIDAY. IN THE UPPER LEVELS...BY THURSDAY MORNING A 100KT+ JET STREAK OVER THE NORTHERN GREAT LAKES AND POINTED EAST WILL PLACE SOUTHERN MN IN AN AREA OF STRONG UPPER LEVEL DIVERGENCE IN THE RIGHT ENTRANCE REGION OF SAID JET. THIS STRONG DIVERGENCE WILL PERSIST AS WILL THE JET THROUGH FRIDAY MORNING...WITH THE STRONGEST DIVERGENCE MOVING THROUGH SOUTHERN MN INTO WESTERN WI. AT THE MID LEVELS...STRONG PV ADVECTION WITH THE SHORTWAVE WILL PUSH DIRECTLY THROUGH THE AREA THROUGH FRIDAY MORNING. IN THE LOWER ATMOSPHERE...VERY STRONG THETA-E ADVECTION IS FORECAST AS THIS SYSTEM TAPS INTO GULF MOISTURE. IT IS A BIT CONCERNING THAT THE LOW LEVEL JET PICKS UP TO 50+ KNOTS THURSDAY NIGHT AND PRECIPITABLE WATER VALUES INCREASE TO AROUND 2 INCHES IN IOWA AND POKING INTO SOUTHERN MN /2-3 STANDARD DEVIATIONS ABOVE NORMAL/. THE F-GEN LOOKS QUITE STRONG ACROSS OUR AREA AS WELL...SO LOW LEVEL ASCENT AND MOISTURE LOOK GOOD. QUESTIONS ARE RAISED THOUGH WHEN WE LOOK AT INSTABILITY THIS FAR NORTH. OF GREAT IMPORTANCE WILL BE THE PLACEMENT OF THE FRONTAL BOUNDARY THURSDAY NIGHT AND SURFACE LOW TRACK. AT THIS TIME...IT LOOKS LIKE THE LOW WILL TRACK FROM NEBRASKA THROUGH NORTHERN IOWA AND THE SOUTHEAST CORNER OF MINNESOTA...WITH THE FRONTAL BOUNDARY LIFTING NORTH THROUGH THURSDAY AND BEING ACROSS NORTHERN IA BY THURSDAY NIGHT...AND LIFTING TO THE EAST OF THE SURFACE LOW THROUGH SOUTHEASTERN MN. THE INSTABILITY DOES NOT LOOK GREAT NORTH OF THE FRONT...SO THE CONCERN AT THIS POINT IS IF WE CAN CREATE EXTREME RAINFALL RATES INTO SOUTH CENTRAL MN. THAT IS CERTAINLY A POSSIBILITY AT THIS TIME...AND EVEN WITHOUT A GREAT DEAL OF INSTABILITY...THE COMBINATION OF MOISTURE AND LIFT IN SOUTH CENTRAL MN STILL LOOKS LIKE IT COULD PRODUCE A COUPLE INCHES OF RAINFALL. THE MAX QPF AMOUNTS THOUGH...TYPICALLY WILL BE CO- LOCATED WITH MORE INSTABILITY...AND ITS CONCERNING THAT THE DETERMINISTIC SOLUTIONS WANT TO PUT THE MAX QPF NORTH OF THIS AREA. UPON COORDINATION WITH WPC AND NEIGHBORING OFFICES...A MODERATE RISK OF EXCESSIVE RAINFALL HAS BEEN HIGHLIGHTED BY WPC FROM NORTHERN IOWA THROUGH SOUTHEASTERN MN AND INTO WI...WHICH INCLUDES MARTIN...FARIBAULT...AND FREEBORN COUNTIES. FOR AREAS TO THE NORTH...A MUCH STRONGER PRECIP GRADIENT THAN ITS POSSIBLE TO FORECAST DUE TO UNCERTAINTY WILL FALL FROM NEAR GRANITE FALLS TOWARD THE TWIN CITIES AND LADYSMITH. THERE WILL BE A FINE LINE OF DECENT RAINFALL AMOUNTS ON THE SOUTHERN SIDE...AND VERY LIMITED TO THE NORTH. FOR THE REMAINDER OF THE FORECAST...TEMPS SLIGHTLY BELOW NORMAL WILL ROUND OUT THE WEEK WITH AN INCREASE TO NEAR NORMAL TEMPS BY NEXT WEEK. PERIODIC CHANCES OF ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY AND AGAIN EARLY NEXT WEEK AS SHORTWAVES MOVE THROUGH. REMOVED POPS FRIDAY NIGHT AND SATURDAY AS A RIDGE BUILDS IN WHICH LOOKS LIKE QUITE A DRY AIR MASS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 652 PMCDT TUE JUN 9 2015 PRIMARY CONCERN RIGHT OFF THE BAT IS THE SEVERE THUNDERSTORMS WORKING THROUGH THE AREA. A LINE OF STORMS FROM NEAR STC THROUGH RWF WILL CONTINUE EAST...AND GRADUALLY WEAKEN WITH TIME. LATEST TIMING REFLECTED IN THE TAF FOR EACH SITE BUT GENERALLY EXPECT THESE STORMS TO WORK EAST THROUGH MN DURING THE EVENING AND GRADUALLY FIZZLE BEFORE REACHING EAU CLAIRE. COLD FRONT WILL FOLLOW THE STORMS AND WINDS WILL TURN NORTHWESTERLY...BUT WONT ACTUALLY BE TOO STRONG. OTHERWISE...QUIET AVAITION EXPECTED WITH VFR CONDITIONS AFTER THESE STORMS MOVE THROUGH. TOMORROW LOOKS LIKE A PLEASANT DAY...PARTLY CLOUDY AND VFR. KMSP...BROKEN LINE OF THUNDERSTORMS WILL MOVE THROUGH FROM ROUGHLY 01-03Z AND LIKELY WILL SEE AT LEAST SOME PRECIP FROM THESE IF THEY DON'T FIZZLE FIRST. DO NOT EXPECT THEM TO BE SEVERE AT THIS TIME. /OUTLOOK FOR KMSP/ THU...MVFR SHRA/TSRA LIKELY...IFR POSSIBLE. WINDS ESE 10 KTS. FRI...MAINLY VFR. CHC MVFR SHRA/TSRA EARLY. WINDS NE 10 KTS. SAT...MAINLY VFR. CHC MVFR SHRA/TSRA. WINDS SE 5-10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...JPC LONG TERM...SPD AVIATION...SPD
Hazardous weather outlook, Jun 9, 12:47 PM CDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1247 PM CDT TUE JUN 9 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 101400- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1247 PM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS MOST OF CENTRAL AND SOUTHERN MINNESOTA INTO WEST CENTRAL WISCONSIN LATE THIS AFTERNOON AND EVENING. A FEW THUNDERSTORMS MAY BE SEVERE WITH THE MAIN HAZARDS BEING LARGE HAIL AND DAMAGING WINDS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS AND AREAS OF HEAVY RAIN ARE LIKELY ON THURSDAY AND THURSDAY NIGHT. AT THIS POINT...THE BEST CHANCE FOR HEAVY RAIN AND THE POTENTIAL FOR FLOODING IS ACROSS FAR SOUTHERN MINNESOTA. THE HIGHEST RAINFALL AMOUNTS WILL OCCUR NEAR THE INTERSTATE 90 CORRIDOR WHERE AS MUCH AS 3 TO 4 INCHES OF RAIN IS POSSIBLE WITH LOCALLY HIGHER AMOUNTS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED THROUGH TONIGHT BUT ANY REPORTS OF SEVERE WEATHER WOULD BE WELCOME.
In the hours before
Special weather statement, Jun 9, 7:47 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
747 PM CDT TUE JUN 9 2015
MNZ060-068>070-100115-
DAKOTA-SCOTT-HENNEPIN-CARVER-
747 PM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN DAKOTA...SOUTHERN
HENNEPIN...NORTHEASTERN SCOTT AND NORTHEASTERN CARVER COUNTIES...
AT 747 PM CDT...A STRONG THUNDERSTORM WAS OVER SHOREWOOD...OR 17
MILES WEST OF MINNEAPOLIS...MOVING SOUTHEAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...BLOOMINGTON...EAGAN...EDEN PRAIRIE...BURNSVILLE...
LAKEVILLE...MINNETONKA...APPLE VALLEY...EDINA...ST. LOUIS PARK...
SHAKOPEE AND RICHFIELD.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 85 AND 88.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
CENTRAL MINNESOTA.
LAT...LON 4492 9385 4498 9379 4498 9377 4500 9377
4502 9375 4490 9319 4489 9318 4489 9314
4468 9329
TIME...MOT...LOC 0047Z 297DEG 46KT 4491 9363
ADLSpecial weather statement, Jun 9, 7:52 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 752 PM CDT TUE JUN 9 2015 MNZ066-067-075-076-100115- SIBLEY-MCLEOD-LE SUEUR-NICOLLET- 752 PM CDT TUE JUN 9 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MCLEOD...SIBLEY... NORTHEASTERN NICOLLET AND NORTHWESTERN LE SUEUR COUNTIES... AT 752 PM CDT...A STRONG THUNDERSTORM WAS NEAR WINTHROP...OR 20 MILES NORTH OF NEW ULM...MOVING SOUTHEAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... GAYLORD AROUND 800 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NORSELAND...RUSH RIVER...NEW SWEDEN...NEW ROME AND NEW AUBURN. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4457 9448 4470 9430 4450 9378 4431 9423 TIME...MOT...LOC 0052Z 314DEG 34KT 4458 9431 ADL
Special weather statement, Jun 9, 8:14 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
814 PM CDT TUE JUN 9 2015
MNZ061>063-WIZ023-100145-
WASHINGTON-ANOKA-RAMSEY-ST. CROIX-
814 PM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RAMSEY...NORTHERN
WASHINGTON...EAST CENTRAL ANOKA AND NORTHWESTERN ST. CROIX
COUNTIES...
AT 813 PM CDT...A STRONG THUNDERSTORM WAS OVER HUGO...OR 17 MILES
NORTH OF ST. PAUL...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BLAINE...SHOREVIEW...WHITE BEAR LAKE...LINO LAKES...FOREST LAKE...
STILLWATER...HUGO...HUDSON...LAKE ELMO...MAHTOMEDI...NORTH HUDSON AND
BAYPORT.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 129.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4523 9276 4521 9275 4521 9266 4520 9260
4498 9273 4513 9318 4528 9299
TIME...MOT...LOC 0113Z 290DEG 33KT 4519 9299
DWESpecial weather statement, Jun 9, 8:19 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 819 PM CDT TUE JUN 9 2015 MNZ067-075>077-083-084-100200- SIBLEY-RICE-WASECA-LE SUEUR-BLUE EARTH-NICOLLET- 819 PM CDT TUE JUN 9 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BLUE EARTH... SOUTHEASTERN SIBLEY...NORTHWESTERN WASECA...EASTERN NICOLLET... SOUTHWESTERN RICE AND LE SUEUR COUNTIES... AT 818 PM CDT...A STRONG THUNDERSTORM WAS NEAR NORSELAND...OR 14 MILES NORTH OF MANKATO...MOVING SOUTHEAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... ST. PETER AND KASOTA AROUND 830 PM CDT. NORTH MANKATO AND CLEVELAND AROUND 835 PM CDT. EAGLE LAKE AND MADISON LAKE AROUND 845 PM CDT. JANESVILLE...ST. CLAIR AND ELYSIAN AROUND 855 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NORSELAND... GREENLAND...ST THOMAS...ST HENRY...LAKE JEFFERSON...SMITHS MILL... MANKATO AIRPORT...OSHAWA...OTTAWA AND KILKENNY. LAT...LON 4402 9391 4436 9423 4454 9392 4425 9330 TIME...MOT...LOC 0118Z 314DEG 34KT 4437 9407 ADL
Local storm report, Jun 9, 8:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
846 PM CDT TUE JUN 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG 1 W DANVERS 45.28N 95.77W
06/09/2015 SWIFT MN TRAINED SPOTTER
SPOTTER REPORTED MULTIPLE TREE LIMBS BLOWN DOWN BY STRONG
WIND ALONG WITH DIME SIZE HAIL.
&&
ADLSpecial weather statement, Jun 9, 8:54 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
854 PM CDT TUE JUN 9 2015
MNZ076-083>085-100230-
WASECA-LE SUEUR-BLUE EARTH-STEELE-
854 PM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL STEELE...
NORTHEASTERN BLUE EARTH...WASECA AND SOUTH CENTRAL LE SUEUR
COUNTIES...
AT 854 PM CDT...A STRONG THUNDERSTORM WAS OVER SMITHS MILL...OR 10
MILES EAST OF MANKATO...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MANKATO...NORTH MANKATO...WASECA...EAGLE LAKE...JANESVILLE...MADISON
LAKE...ST. CLAIR...ELYSIAN...PEMBERTON...WALDORF...OTISCO AND LEMOND.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 35 AND 39.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4418 9402 4419 9401 4420 9403 4421 9403
4431 9379 4401 9315 4384 9369 4385 9371
TIME...MOT...LOC 0154Z 314DEG 34KT 4415 9379
ADLThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:18 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Wright | 27 min |
| Jun 9, 7:22 PM CDT | Special Weather Statement | MPX | Carver | 23 min |
| Jun 9, 7:24 PM CDT | Special Weather Statement | MPX | McLeod, Sibley | 36 min |
| Jun 9, 7:38 PM CDT | Severe Thunderstorm Warning | MPX | Anoka | 37 min |
| Jun 9, 7:47 PM CDT | Special Weather Statement | MPX | Hennepin | 28 min |
| Jun 9, 7:52 PM CDT | Special Weather Statement | MPX | Nicollet, Sibley | 23 min |
| Jun 9, 8:14 PM CDT | Special Weather Statement | MPX | Washington | 31 min |
| Jun 9, 8:19 PM CDT | Special Weather Statement | MPX | Le Sueur | 41 min |
| Jun 9, 9:21 PM CDT | Special Weather Statement | MPX | Freeborn, Steele, Waseca | 54 min |
| Jun 10, 1:41 PM CDT | Flash Flood Watch | MPX | Blue Earth, Brown, Faribault, Freeborn, Goodhue, Le Sueur and 6 more | 23 hr |
Nearby
Special Weather Statements in Minnesota, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.